# SDR AALA2009041000750

- Difficulty date: April 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- Aircraft time: 70,128 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  CEILING EMERGENCY LIGHTS FROM ROW 8 TO 11 INOPERATIVE. RESEATED BATTERY PACK AT ROW 9DEF.
